# SDR SWIA201126049

- Difficulty date: February 14, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 18,710 hours, 15,701 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD AT FS 559 DAMAGED AT RIGHT SIDE.  (C-CHECK)  REPAIRED PER REO.
